MAUDE Adverse Event Report: MEDINOL LTD. ELUNIR¿ RIDAFOROLIMUS ELUTING CORONARY STENT SYSTEM; CORONARY DRUG-ELUTING STENT

MEDINOL LTD. ELUNIR¿ RIDAFOROLIMUS ELUTING CORONARY STENT SYSTEM; CORONARY DRUG-ELUTING STENT
Model Number 3.5X33
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/09/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device not returned to manufacturer.
 
Event or Problem Description
The obtuse marginal contained some mild to moderate tortuosity (proximal to the lesion site) and a moderate to severe calcified stenotic lesion.Intervention ensued and the lesion site was pre-dilated with a 3.0 trek semi-compliant balloon prior to placement of a 3.5 x 33 elunir stent.The stent delivered without difficulty through a 6f ebu guiding catheter (engaged coaxially to the left main) to the site of the stenotic lesion and was deployed at nominal pressure (10 atm).Post-deployment of the elunir, after deflation of the balloon, the physician experienced mild to moderate difficulty removing the balloon.To assist with removal of the balloon, it was suggested pulling negative twice to return the balloon to its smallest post-deployment profile.After successful removal of the balloon, the physician verbalized the mild to moderate difficulty he experienced while removing the balloon post deployment of the elunir.No patient injury reported.Additional information received in march 19, 2018: the product was stored properly according to the instructions for use (ifu); no damage was noted to the product packaging upon inspection prior to use; no difficulty was noted during removal of the product from the packaging; no re-sterilized products were used; the device was prepped according to the instructions for use (ifu); no anomalies were noted; the guide wire lumen was flushed prior to loading the delivery system onto the guide wire; it was verified that the stent was contained within the outer portion of the balloon prior to insertion and deployment; the guide wire lumen was flushed with the tool provided prior to loading the delivery system onto the guide wire according to the indications for use (ifu); the stent was deployed at nominal pressure.The delivery system and the balloon were removed intact from the patient post deployment of the stent with mild to moderate difficulty; the balloon and delivery system were discarded.

Brand Name
ELUNIR¿ RIDAFOROLIMUS ELUTING CORONARY STENT SYSTEM
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
MEDINOL LTD.
beck tech bldg
8 hartom st.
jerusalem, 97775 08
IS  9777508
MDR Report Key7395311
Report Number3003084171-2018-00007
Device Sequence Number10901438
Product Code NIQ
UDI-Device Identifier07290107013765
UDI-Public07290107013765
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P170008
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date11/30/2019
Device Model Number3.5X33
Device Catalogue NumberLUN350R33US
Device Lot NumberLNRUS00058
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/14/2018
Initial Report FDA Received Date04/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1